# SDR 2008UALA04128

- Difficulty date: August 5, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 29,530 hours, 7,853 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT MOUNTED ON THE SIDE OF SEAT 5B IS MISSING IN THE FWD POSITION.  THE AFT LIGHT IS MISSING.  *S/D*  FOUND LIGHT ASSEMBLY MISSING.  REPLACED LIGHT ASSEMBLY, OP CHECK GOOD.  AC OK FOR SERVICE.
